# SDR SWAA2023042720011

- Difficulty date: March 22, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS400 TO BS420 AT LEVEL STR26R FWD CARGO COMPARTMENT 2023-200259<[01] PERFORMED DETAIL VISUAL INSPECTION AND FOUND ONLY BROKEN FASTENER HEAD; REPLACED FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING 143A7505 REV:B;[02] TASK CARD COMPLETED
